Kolmogorov widths in finite-dimensional spaces with mixed norms
Matematičeskie zametki, Tome 55 (1994) no. 1, pp. 43-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_1_a4,
author = {A. D. Izaak},
title = {Kolmogorov widths in finite-dimensional spaces with mixed norms},
journal = {Matemati\v{c}eskie zametki},
pages = {43--52},
year = {1994},
volume = {55},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_1_a4/}
}
A. D. Izaak. Kolmogorov widths in finite-dimensional spaces with mixed norms. Matematičeskie zametki, Tome 55 (1994) no. 1, pp. 43-52. http://geodesic.mathdoc.fr/item/MZM_1994_55_1_a4/
[1] Kashin B. S., “Poperechniki nekotorykh konechnomernykh mnozhestv i klassov gladkikh funktsii”, Izv. AN SSSR. Ser. matem., 41:2 (1977), 334–351 | MR | Zbl
[2] Galeev E. M., “Poperechniki po Kolmogorovu klassov periodicheskikh funktsii odnoi i neskolkikh peremennykh”, Izv. AN SSSR. Ser. matem., 54:2 (1990), 418–430 | MR | Zbl
[3] Ledoux M., Talagrand M., Probability in Banach spaces, Springer, Berlin, 1991 | MR | Zbl
[4] Korneichuk N. P., Ekstremalnye zadachi teorii priblizhenii, Nauka, M., 1976 | MR
[5] Petrov V. V., Summy nezavisimykh sluchainykh velichin, Nauka, M., 1972 | MR | Zbl